Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MissStarz

Accutane And Jittery Feeling

Recommended Posts

Hello All,

Question for Accutane users. I have recently started Tane on low dose to start only 10mg been on it for about just over 2 weeks. My question is I have been feeling a bit of anxiety and jitters. Like I have taken diet pills or Adderal or something. I normally do suffer from anxiety from time to time. Just wondering if these jitters go away. I see a lot of other people have had them haven't seen if anyone list how long it lasted or if it ever stopped. I will be at my Dr for my end month appt soon and will stop if it gets worse but I'm hoping its just my body adjusting. Also I have checked my heart rate it is in normal range 84bpm. And I am 34 year old female 5'3 130 lbs, I am non-smoker and am not currently intaking much caffine (little if any). Thanks

Share this post


Link to post
Share on other sites

I am not sure if this is what you mean but when I was on Accutane I had experienced some shakiness in my extremities, also along with urges to move. Eventually they went away, although I will say it was quite a uncomfortable feeling crazy.gif

Share this post


Link to post
Share on other sites

Yes I believe that is sort of what I am feeling it seems to be the worst about 5 to 7 hours after I take the medicine. Since I take it every morning with food I'm going to try paying more attention maybe I need to eat when I'm starting to feel this way. Because I felt that way again tonight bad but noticed I felt a million times better after dinner. But I was very chatty.. It def gives me a feeling like being speeded up or something I was bouncing off the walls earlier.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×